Alert archive / Texas / Small Craft Advisories in 2011

Small Craft Advisory 76, NWS Brownsville, TX

December 1, 2011

NWS Brownsville, TX issued this small craft advisory at Dec 1, 2011, 9:23 PM CST. It was in force for 72 hr.

The area

The counties it named.

The facts

Issued
Dec 1, 2011, 9:23 PM CST (03:23 UTC)
Expired
Dec 4, 2011, 9:00 PM CST
In force
72 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

822 
WHUS74 KBRO 020323
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
923 PM CST THU DEC 1 2011

...WINDS AND SEAS INCREASING OVER THEE OPEN WATERS TONIGHT...

.THE COMBINATION OF LOW PRESSURE OVER THE GREAT PLAINS AND HIGH
PRESSURE OVER THE GULF WILL CONTINUE TO BRING MODERATE WINDS AND
SEAS TO THE OPEN WATERS THROUGH FRIDAY. 

GMZ150-155-170-175-021130-
/O.NEW.KBRO.SC.Y.0076.111202T0323Z-111203T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
923 PM CST THU DEC 1 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST FRIDAY. 

* WINDS: SOUTHEAST WINDS 20 TO 25 KNOTS THROUGH FRIDAY. 

* WAVES: WAVE HEIGHTS WILL SLOWLY INCREASE TO 6 TO 8 FEET THROUGH
  FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
8 follow-up statements
532 
WHUS74 KBRO 020913
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
313 AM CST FRI DEC 2 2011

...ADVERSE MARINE CONDITIONS CONTINUE...

.SURFACE HIGH PRESSURE CENTERED OVER THE EAST COAST OF THE UNITED
STATES AND EXTENDED OVER THE GULF OF MEXICO WILL INTERACT WITH LOW
PRESSURE SYSTEMS OVER THE TEXAS PANHANDLE AND NORTHERN MEXICO...
PRODUCING STRONG WINDS AND ROUGH SEAS ALONG THE LOWER TEXAS COAST.

GMZ130-132-135-021715-
/O.NEW.KBRO.SI.Y.0077.111202T1500Z-111203T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
313 AM CST FRI DEC 2 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 9 AM THIS
MORNING TO 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 9 AM THIS
MORNING TO 6 PM CST THIS EVENING FOR THE LAGUNA MADRE.

* WINDS: SOUTHEAST WINDS OF 20 TO 25 KNOTS WILL DEVELOP DURING THE
  LATE MORNING THROUGH AFTERNOON HOURS. 

* BAY WATERS: ROUGH BAY WATERS ARE EXPECTED IN RESPONSE TO THE
  STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-021715-
/O.EXT.KBRO.SC.Y.0076.000000T0000Z-111203T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
313 AM CST FRI DEC 2 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST
SATURDAY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0
TO 60 NAUTICAL MILES OFFSHORE. 

* WINDS: SOUTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED. 

* WAVES: SEAS OF 5 TO 9 FEET ARE ANTICIPATED IN RESPONSE TO THE
  STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/RGV
934 
WHUS74 KBRO 022210
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
410 PM CST FRI DEC 2 2011

...STRONG SOUTHEAST WINDS TO CONTINUE OFFSHORE THE LOWER TEXAS
TEXAS TONIGHT...

.SURFACE HIGH PRESSURE CENTERED OVER THE EAST COAST OF THE UNITED
STATES AND EXTENDED OVER THE GULF OF MEXICO WILL INTERACT WITH
LOW PRESSURE SYSTEMS OVER THE TEXAS PANHANDLE AND NORTHERN
MEXICO... PRODUCING STRONG WINDS AND ROUGH SEAS ALONG THE LOWER
TEXAS COAST TONIGHT.

GMZ130-132-135-030000-
/O.CON.KBRO.SI.Y.0077.000000T0000Z-111203T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
410 PM CST FRI DEC 2 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM
CST THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST
THIS EVENING. 

* WINDS: SOUTHEAST WINDS OF AROUND 20 KNOTS LATE THIS AFTERNOON
  WILL DIMINISH TO 15 TO 20 KNOTS.

* BAY WATERS: ROUGH BAY WATERS LATE THIS AFTERNOON WILL BECOME
  CHOPPY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-030615-
/O.CON.KBRO.SC.Y.0076.000000T0000Z-111203T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
410 PM CST FRI DEC 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY.

* WINDS: SOUTHEAST WINDS OF 15 TO 25 KNOTS WILL CONTINUE LATE THIS
  AFTERNOON THROUGH THIS EVENING.

* WAVES: SEAS OF 4 TO 8 FEET THIS EVENING WILL BUILD TO 6 TO 10
  FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
000 
WHUS74 KBRO 030453
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1053 PM CST FRI DEC 2 2011

...SMALL CRAFT ADVISORY CONDITIONS CONTINUE...

.SURFACE HIGH PRESSURE CENTERED OVER THE EAST COAST OF THE UNITED
STATES AND EXTENDED OVER THE GULF OF MEXICO WILL INTERACT WITH LOW
PRESSURE SYSTEMS OVER THE TEXAS PANHANDLE AND NORTHERN MEXICO...
PRODUCING STRONG WINDS AND ROUGH SEAS ALONG THE LOWER TEXAS COAST
TONIGHT.

GMZ150-155-170-175-031200-
/O.CON.KBRO.SC.Y.0076.000000T0000Z-111203T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1053 PM CST FRI DEC 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY
FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60
NAUTICAL MILES OFFSHORE.

* WINDS: SOUTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED. 

* WAVES: SEAS OF 6 TO 8 FEET ARE ANTICIPATED IN RESPONSE TO THE
  STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/RGV
080 
WHUS74 KBRO 030905
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
305 AM CST SAT DEC 3 2011

...ADVERSE MARINE CONDITIONS CONTINUE TO PERSIST...

.SURFACE HIGH PRESSURE CENTERED OVER THE EAST COAST OF THE UNITED
STATES AND EXTENDED OVER THE GULF OF MEXICO WILL INTERACT WITH LOW
PRESSURE OVER NORTHERN MEXICO...PRODUCING STRONG WINDS AND ROUGH
SEAS ALONG THE LOWER TEXAS COAST FOR TODAY AND THROUGH TONIGHT.

GMZ130-132-135-031715-
/O.NEW.KBRO.SI.Y.0078.111203T1300Z-111204T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
305 AM CST SAT DEC 3 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 7 AM THIS
MORNING TO 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 7 AM THIS
MORNING TO 6 PM CST THIS EVENING FOR THE LAGUNA MADRE.

* WINDS: SOUTHEAST WINDS OF 20 TO 30 KNOTS ARE EXPECTED.

* BAY CONDITIONS: VERY ROUGH BAY WATERS WILL OCCUR IN RESPONSE TO
  THE STRONG SOUTHEAST WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-031715-
/O.EXT.KBRO.SC.Y.0076.000000T0000Z-111204T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
305 AM CST SAT DEC 3 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST SUNDAY
FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60
NAUTICAL MILES OFFSHORE.

* WINDS: SOUTHEAST TO SOUTH WINDS OF 20 TO 25 KNOTS ARE EXPECTED.

* WAVES: SEAS OF 5 TO 9 FEET ARE ANTICIPATED IN RESPONSE TO THE
  STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/RGV
271 
WHUS74 KBRO 031911
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
111 PM CST SAT DEC 3 2011

...ADVERSE MARINE CONDITIONS TO PERSIST...

.SURFACE HIGH PRESSURE CENTERED OVER THE EAST COAST OF THE UNITED
STATES AND EXTENDED OVER THE GULF OF MEXICO WILL INTERACT WITH
LOW PRESSURE OVER NORTHERN MEXICO...PRODUCING STRONG WINDS AND
ROUGH SEAS ALONG THE LOWER TEXAS COAST FOR TODAY AND THROUGH
TONIGHT.

GMZ130-132-135-040000-
/O.CON.KBRO.SI.Y.0078.000000T0000Z-111204T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
111 PM CST SAT DEC 3 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM
CST THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST
THIS EVENING. 

* WINDS: SOUTHEAST WINDS OF 20 TO 30 KNOTS ARE EXPECTED.

* BAY CONDITIONS: VERY ROUGH BAY WATERS WILL OCCUR IN RESPONSE 
  TO THE STRONG SOUTHEAST WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-040300-
/O.CON.KBRO.SC.Y.0076.000000T0000Z-111204T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
111 PM CST SAT DEC 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. 

* WINDS: SOUTHEAST TO SOUTH WINDS OF 20 TO 25 KNOTS ARE EXPECTED.

* WAVES: SEAS OF 7 TO 12 FEET ARE ANTICIPATED IN RESPONSE TO THE
  STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
872 
WHUS74 KBRO 040330
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
930 PM CST SAT DEC 3 2011

...STRONG SOUTHERLY WINDS CONTINUE OFFSHORE THE LOWER TEXAS COAST TONIGHT...

.SURFACE HIGH PRESSURE CENTERED OVER THE EAST COAST OF THE UNITED
STATES AND EXTENDED OVER THE GULF OF MEXICO WILL INTERACT WITH
LOW PRESSURE OVER NORTHERN MEXICO...WILL CONTINUE TO PRODUCE STRONG
WINDS AND ROUGH SEAS OFFSHORE THE LOWER TEXAS COAST TONIGHT
THROUGH SUNDAY.

GMZ150-155-170-175-041130-
/O.EXT.KBRO.SC.Y.0076.000000T0000Z-111205T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
930 PM CST SAT DEC 3 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST SUNDAY. 

* WINDS: SOUTHEAST TO SOUTH WINDS OF 15 TO 25 KNOTS TONIGHT
  BECOMING AROUND 20 KNOTS SUNDAY.

* WAVES: SEAS OF 6 TO 10 FEET WILL CONTINUE OFFSHORE THE LOWER
  TEXAS COAST TONIGHT THROUGH SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
263 
WHUS74 KBRO 040948
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
348 AM CST SUN DEC 4 2011

...HAZARDOUS MARINE CONDITIONS WILL PERSIST...

.SURFACE HIGH PRESSURE CENTERED OVER THE EAST COAST OF THE UNITED
STATES AND EXTENDED OVER THE GULF OF MEXICO WILL INTERACT WITH
LOW PRESSURE OVER NORTHERN MEXICO...RESULTING IN STRONG WINDS AND
ROUGH SEAS ALONG THE LOWER TEXAS COAST FOR TODAY THROUGH THIS EVENING.

GMZ130-132-135-041800-
/O.NEW.KBRO.SI.Y.0079.111204T1200Z-111204T2300Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
348 AM CST SUN DEC 4 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON. 

* WINDS: SOUTHEAST TO SOUTH WINDS OF 20 TO 25 KNOTS ARE EXPECTED.

* BAY CONDITIONS: ROUGH BAY WATERS WILL OCCUR IN RESPONSE TO THE
  STRONG SOUTHEAST WINDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-041800-
/O.CON.KBRO.SC.Y.0076.000000T0000Z-111205T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
348 AM CST SUN DEC 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: SOUTHEAST TO SOUTH WINDS OF 20 TO 25 KNOTS ARE EXPECTED.

* WAVES: SEAS OF 6 TO 10 FEET ARE ANTICIPATED IN RESPONSE TO THE
  STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
454 
WHUS74 KBRO 041707 AAA
MWWBRO

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1107 AM CST SUN DEC 4 2011

...WAVE HEIGHTS WILL REMAIN ELEVATED ON THE GULF THROUGH THIS
EVENING...

.AS HIGH PRESSURE FROM THE NORTH APPROACHES THIS AFTERNOON AND
FLATTENS THE LOCAL PRESSURE GRADIENT...SOUTH SOUTHEAST WINDS WILL
DECREASE. THERE WILL BE ENOUGH RESIDUAL SWELL HOWEVER FOR WAVE
HEIGHTS TO REMAIN AT OR ABOVE SEVEN FEET THROUGH THIS EVENING.

GMZ150-155-170-175-050300-
/O.EXT.KBRO.SC.Y.0076.000000T0000Z-111205T0300Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1107 AM CST SUN DEC 4 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

* WINDS: SOUTH SOUTHEAST WINDS AT 15 TO 20 KNOTS.

* WAVES: SIX TO NINE FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-042300-
/O.CON.KBRO.SI.Y.0079.000000T0000Z-111204T2300Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1107 AM CST SUN DEC 4 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 PM
CST THIS AFTERNOON...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 PM CST
THIS AFTERNOON. 

* WINDS: SOUTH SOUTHEAST AT 20 TO 25 KNOTS.

* BAY CONDITIONS: CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Dec 1, 6:04 PM CST, 3 hours 19 minutes earlier.

Area forecast discussion, Dec 1, 6:04 PM CST, 3 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
604 PM CST THU DEC 1 2011

.DISCUSSION...SEE AVIATION SECTION BELOW FOR 00Z TAF DISCUSSION.
&&

.AVIATION...VFR CONDITIONS WILL PREVAIL OVER THE REGIONAL AIRPORTS
THROUGH THE NEXT 24 HOURS TEMPO MVFR CIG DUE TO SC FRIDAY MORNING.
WINDS WILL BE LIGHT TO MODERATE FROM THE SOUTHEAST TONIGHT
BECOMING MODERATE TO STRONG FROM THE SOUTHEAST ON FRIDAY.
&&

.PREV DISCUSSION... /ISSUED 156 PM CST THU DEC 1 2011/

..DECEMBER: IN LIKE A LAMB BUT IT WON'T LAST...

SHORT TERM /THIS AFTERNOON THROUGH FRIDAY NIGHT/...THE WIND
MACHINE INDEED WAS REVITALIZED THIS MORNING AND DRY AIR IS HELPING
TO MAINTAIN GOOD MECHANICAL MIXING AS WELL AS BRINGING ONE MORE
DAY OF RELATIVELY DRY AIR TO THE SURFACE. TEMPERATURES ARE ON
TRACK FOR THE 84 TO 86 HIGHS LOWER VALLEY AND 79 TO 83 OR SO
ELSEWHERE...AND HAVE ADJUSTED SKY COVER TO ACCOUNT FOR MOSTLY
CLEAR CONDITIONS.

THE LAST VESTIGES OF DEEP DRY AIR WITH THIS PATTERN WILL START
TONIGHT...BUT IT WILL FEEL MORE LIKE EARLIER IN NOVEMBER AS
DEW POINTS GRADUALLY RECOVER.  UNDER MOSTLY CLEAR SKIES FOR THE
BALANCE OF THE NIGHT WINDS WILL DIMINISH BUT REMAIN ABOVE 5 KNOTS
PRECLUDING ANY FOG DEVELOPMENT.  TOWARD DAYBREAK...MODEL CROSS
SECTIONS AND POINT SOUNDINGS SHOW THICKENING LOW LEVEL
MOISTURE...AND EXPECT PARTLY TO MOSTLY CLOUDY SKIES AND PERHAPS A
SLIGHT INCREASE IN WIND BY SUNRISE.  LOW TEMPERATURES A LITTLE
TRICKY DEPENDING ON ARRIVAL OF CLOUDS...BUT FOR NOW HAVE GONE JUST A
HAIR ABOVE GUIDANCE...ABOVE CLIMATOLOGICAL AVERAGES BUT STILL
RELATIVELY COMFORTABLE IN THE UPPER 50S WEST TO LOW/MID 60S EAST.

PLENTY OF CLOUDS AROUND FRIDAY AND A DEFINITE RETURN TO TYPICAL
VALLEY HUMIDITY AS DEW POINTS REMAIN IN THE UPPER 50S TO LOWER 60S.
WITH ATMOSPHERE WARMING AND A MUCH WARMER START THAN TODAY SHOULD
HAVE NO TROUBLE REACHING THE UPPER 70S TO LOWER 80S...A LITTLE LESS
THAN TODAY OWING TO CLOUD COVER BUT STILL FEELING MILD.  SOUTHEAST
WINDS WILL KICK UP AGAIN BUT CLOUDS SHOULD MITIGATE THREAT FOR WIND
ADVISORY...20 TO 25 MPH AND GUSTY SHOULD DO IT. AS FOR
PRECIPITATION...MOISTURE IS TRAPPED BELOW THE INVERSION AND PLENTY
DRY ABOVE. WITH THICKNESS EXTENDING UP TO 800 MB EXPECT AN ISOLATED
SHOWER MAINLY EAST OF HIGHWAY 281 AND HAVE RETAINED MENTION FOR NOW.

FRIDAY NIGHT WILL SEE CONTINUING CLOUDS WHICH WILL KEEP A MODERATE
BREEZE GOING...PARTICULARLY NEAR THE COAST.  LOW LEVEL JET COMES
INTO PLAY AFTER MIDNIGHT WITH GFS CARRYING 40 TO 45 KNOT SPEEDS
BETWEEN 925 AND 850 MB...AND MAY SEE SOME GUSTINESS BETWEEN 06Z AND
09Z. THE BREEZE...CLOUDS...AND MODIFYING AIR MASS WILL ENSURE A
BALMY HUMID NIGHT WITH TEMPERATURES PROBABLY NOT DIPPING BELOW 70
UNTIL LATE...IF AT ALL...IN THE LOWER/MID VALLEY AND FALLING INTO
THE 60S ELSEWHERE.

LONG TERM /SATURDAY THROUGH THURSDAY/...DEEPENING LOW PRESSURE
UPSTREAM WILL MAKE FOR A WINDY MID MORNING TO AFTERNOON SATURDAY AS
THE PRESSURE GRADIENT TIGHTENS IN INTERACTION WITH HIGH PRESSURE
OVER THE NORTH GULF. HIGHS ON SATURDAY SHOULD BE ABLE TO PUSH INTO
THE LOWER 80S. MINIMUMS SATURDAY NIGHT WILL BE MAINLY IN THE 60S.
NOW SEEING A BIT MORE CONSISTENCY IN THE GFS MODEL...SUPPORTING THE
ARRIVAL OF A COLD FRONT SUNDAY EVENING. THE SHALLOW COLD AIR WEDGE
MAY BE ABLE TO GENERATE A RUMBLE OF THUNDER...BUT NOT EXPECTING A
BIG SHOW OVER LAND. SCATTERED SHOWERS WILL TURN INTO LIGHT RAIN AND
DRIZZLE UNDER A THICK CANOPY OF STEELY GRAY CLOUDS OVERNIGHT...BUT
EVEN TEMPS SUNDAY WILL BE MODERATED BY INCREASED CLOUD COVER EVEN IF
THE FRONT ARRIVES IN THE LOWER VALLY AFTER PEAK HEATING. MUCH COOLER
TEMPS WILL BE ON TAP SUNDAY NIGHT AND MONDAY...WITH LOW TO MID 40S
ACROSS THE CWA SUNDAY NIGHT...FOLLOWED BY GNAWING MODERATE TO BREEZY
NORTH WINDS AND HIGH TEMPERATURES MONDAY IN THE LOW TO MID 50S. HAVE
MAINTAINED FORECAST CONSISTENCY BY UNDERCUTTING GUIDANCE ON TEMPS...
WHICH IS NOW STARTING TO FALL IN LINE WITH THE FORECAST AND SHED ITS
RELIANCE ON CLIMATOLOGY. HIGH PRESSURE WILL CONTINUE TO FILTER IN
MONDAY NIGHT...WHILE THICK CLOUD COVER BANKS UP AGAINST THE HIGHER
TERRAIN TO THE SOUTH...KEEPING THE DREARY WEATHER IN PLACE LOCALLY.
SOUTHWEST WINDS ALOFT WILL HELP SEAL THE LID ON THE OVER RUNNING
SITUATION. A CHANCE OF LIGHT RAIN AND DRIZZLE WILL CONTINUE MONDAY
NIGHT. LOW TEMPERATURES WILL BE COLDER MONDAY NIGHT...WITH MID 30S
POSSIBLE IN THE UPPER VALLEY TO LOW OR MID 40S NEAR THE COAST. TEMPS
WILL AGAIN BE IN THE 50S ON TUESDAY...THOUGH A FEW LESS CLOUDS AND
MAYBE SOME BREAKS MAY ALLOW THE UPPER VALLEY TO ADD A FEW EXTRA
TICKS TO THE MERCURY IN THE AFTERNOON. A THIRD NIGHT OF COOLER TEMPS
WILL OCCUR TUESDAY NIGHT...SIMILAR TO MONDAY NIGHT. NORTH WINDS WILL
BECOME LIGHT AS HIGH PRESSURE SPREADS OUT AND EAST AND THE GRADIENT
LOOSENS. WEST SOUTHWEST FLOW ALOFT WILL NOT BRING DRIER AIR TO THE
UPPER LEVELS QUITE YET AT THIS POINT. FINALLY...ON WEDNESDAY...HIGH
TEMPERATURES WILL WARM INTO THE 60S...EVEN INTO THE UPPER 60S AT
THAT. COASTAL CLOUDINESS WILL REMAIN HOWEVER...AS EAST TO SOUTHEAST
GULF WINDS RETURN LATER IN THE DAY. COASTAL SHOWERS MAY DEVELOP
WEDNESDAY NIGHT INTO THURSDAY MORNING WITH THE SURFACE CONVERGENCE
BROUGHT ON BY THE INCREASE IN SOUTHEAST WINDS PUSHING ASHORE.
OVERNIGHT LOWS WILL BE A LITTLE MORE PALATABLE WEDNESDAY NIGHT...
SNEAKING INTO THE MID AND UPPER 40S TO LOWER 50S. RELATIVELY BALMY
FEELING BUT SEASONAL WEATHER WILL RETURN THURSDAY WITH HIGHS IN THE
70S AND LIGHT TO MODERATE SOUTHEAST WINDS. PESKY COASTAL SHOWERS
COULD CONTINUE.

MARINE...THIS AFTERNOON THROUGH FRIDAY NIGHT:  LAGUNA WINDS EDGING
TOWARD 20 KNOTS AS I WRITE...AND ADVISORY WILL BE HELD THROUGH
SUNSET WITH UPDATED STATEMENT ALREADY OUT. GULF WINDS HAVE BEEN
SOLIDLY IN CAUTION (15 TO 20 KNOT) RANGE THIS AFTERNOON...MARINE
LAYER HAVING SOME IMPACT BUT NOT A TOTAL DROP AS SEAS ARE HEADED
TOWARD 5 FEET.

THIS INCREASES CONFIDENCE FOR ADVISORY WINDS TONIGHT IN THE GULF.
RAW DATA...GUIDANCE...AND UPWARD TREND SUGGEST 6 OR MORE HOURS OF
20-22 KNOT WINDS WITH SEAS BUILDING TO 6 FEET...AND WILL HOIST
ADVISORY STARTING AT 9 PM.

ADVISORY CONDITIONS SHOULD CONTINUE INTO FRIDAY FOR A COMBINATION OF
WIND AN RISING SEAS. NORMALLY...DIURNAL EFFECTS WOULD CALM WINDS A
SHADE DURING THE DAY.  HOWEVER...SYNOPTIC INFLUENCE FROM DECAYING
FRONT IN CENTRAL TEXAS LOOKS TO MAINTAIN ENOUGH GRADIENT TO SUPPORT
CONTINUED 20 KNOT WINDS THROUGH THE DAYLIGHT HOURS...HENCE LEFT
ADVISORY RIGHT THROUGH SUNSET.

EXPECT A FURTHER INCREASE IN SOUTHEAST WINDS TOWARD 25 KNOTS
OVERNIGHT FRIDAY AS LOW LEVEL JET KICKS IN AND MOVES ACROSS...AND
SEAS SHOULD REACH 8 FEET FOR MOST OF THE WATERS BEFORE DAYBREAK
SATURDAY.  ANOTHER DIFFICULT BOATING PERIOD IS UNDERWAY...AND NO
SIGN OF RELIEF ANYTIME SOON.

SATURDAY THROUGH TUESDAY...STRONG SOUTHEAST WINDS WILL CRANK OVER
THE GULF AND BAY SATURDAY AS LOW PRESSURE DEEPENS IN WEST TEXAS...
INTERACTING WITH HIGH PRESSURE OVER THE NORTH GULF AND TIGHTENING
THE PRESSURE GRADIENT. SMALL CRAFT ADVISORY CONDITIONS WILL BE
LIKELY...AND SEAS WILL INCREASE UP TO 10 FEET. WINDS WILL LET UP
SOME BY SATURDAY EVENING...BUT EXERCISE CAUTION TO LOW END SMALL
CRAFT ADVISORY CONDITIONS...DEPENDING ON THE SEAS...WILL CONTINUE
OFFSHORE...WITH LESSER WINDS ON THE BAY. THIS WILL BE DUE TO HIGH
PRESSURE PUSHING INTO THE STATE FROM UPSTREAM...AND FILLING IN THE
AFOREMENTIONED LOW PRESSURE. THE NEW AIR MASS WILL ALSO REPRESENT A
COLD FRONT. THE FRONT WILL SLIDE THROUGH LATER IN THE DAY SUNDAY...
WITH THE POTENTIAL FOR THUNDERSTORMS ALONG THE FRONT FOLLOWED BY
COOLER TEMPERATURES AND THICK CLOUD COVER WITH LIGHT RAIN AND
DRIZZLE SETTING UP BY MONDAY. IF SMALL CRAFT ADVISORY CONDITIONS
FROM HIGH SEAS DID MANAGE TO DISAPPEAR BY LATE SUNDAY...THEY WILL
RETURN AS STRONG NORTH WINDS DEVELOP SUNDAY NIGHT INTO MONDAY. A
BRIEF PERIOD OF GALE FORCE GUSTS MAY BE POSSIBLE TUESDAY MORNING.
WAVE HEIGHTS WILL INCREASE UP TO 12 FEET OFFSHORE TUESDAY BUT
CONDITIONS WILL BEGIN TO IMPROVE LATE TUESDAY AS HIGH PRESSURE TAKES
CONTROL AND CENTERS OVER DEEP SOUTH TEXAS.

FIRE WEATHER...RED FLAG WARNING VERIFYING NICELY THIS AFTERNOON
AWAY FROM THE COAST AS DRY AIR IS MIXING UPPER 40S TO LOWER 50S
DEW POINTS TO THE SURFACE WHILE TEMPERATURES SHOOT TOWARD THE LOW TO
MID 80S.  WITH 20 FOOT WINDS AT THE REQUIRED 20 TO 25 MPH LEVEL IN
EXPOSED AREAS AND HUMIDITY IN THE 25 PERCENT RANGE /WEST/ AND 25 TO
40 PERCENT RANGE /EAST/ ON TOP OF THE SUPER CURED FUELS AFTER THE
EXTREME DRY AIR OF RECENT DAYS...ANY FIRE WOULD SPREAD RAPIDLY THIS
AFTERNOON.

HUMIDITY RISES QUICKLY TONIGHT AS WINDS FALL...AND BOTH LOWER WIND
AND HIGHER HUMIDITY FRIDAY PRECLUDE ANY WATCHES OR WARNINGS AT THIS
POINT...THOUGH CAUTION IS STILL ADVISED WITH ELEVATED DANGER
CONTINUING.

FIRE WEATHER /LONG TERM/...BREEZY TO STRONG SOUTHEAST WINDS
SATURDAY WILL PRODUCE ERRATIC FIRE BEHAVIOR AND WILL INCREASE THE
RISK OF WILDFIRE GROWTH AND SPREAD. HOWEVER...RELATIVE HUMIDITY
VALUES WILL BE TOO HIGH...WITH AMPLE GULF MOISTURE IN PLAY...TO
TRIGGER ISSUANCE OF ANY FIRE WEATHER PRODUCTS. NORTH WINDS AT 20
FEET WILL INCREASE MONDAY AND TUESDAY BEHIND A COLD FRONT...BUT
MOISTURE WILL STILL BE A BIT HIGH...ESPECIALLY ON MONDAY. RELATIVE
HUMIDITY VALUES MAY DECREASE SUFFICIENTLY BY TUESDAY AFTERNOON TO
TALK ABOUT THE POTENTIAL FOR A FIRE DANGER STATEMENT...BUT IT
STILL LOOKS A LITTLE MARGINAL RIGHT NOW.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.

GM...SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 6 PM CST
     FRIDAY FOR GMZ150-155-170-175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

65
Hazardous weather outlook, Dec 1, 5:35 AM CST, 15 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
535 AM CST THU DEC 1 2011

TXZ248>257-021200-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
535 AM CST THU DEC 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A RED FLAG WARNING IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS FROM
NOON TODAY THROUGH 6 PM THIS EVENING.

A MODERATE RISK OF RIP CURRENTS IS LIKELY AT THE BEACHES OF SOUTH
PADRE ISLAND AND BOCA CHICA BEACH TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A MODERATE TO HIGH RISK OF RIP CURRENTS IS LIKELY AT THE BEACHES
OF SOUTH PADRE ISLAND AND BOCA CHICA BEACH THURSDAY THROUGH
TUESDAY.

AN ELEVATED RISK OF WILDFIRE GROWTH AND SPREAD IS POSSIBLE ON SUNDAY
DUE TO THE PASSAGE OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-021200-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
535 AM CST THU DEC 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE LAGUNA MADRE FROM NOON
TODAY UNTIL 6 PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SMALL CRAFT ADVISORIES ARE LIKELY FOR ALL OR PORTIONS OF THE LOWER
TEXAS BAY AND GULF WATERS FROM FRIDAY THROUGH TUESDAY DUE TO
STRONG WINDS AND BUILDING SEAS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 2, 3:13 AM CSTSmall Craft Advisory for WindsBRO15 hr

Nearby

Small Craft Advisories in Texas, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.